# SDR AWXA200601140

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: D5725212000060
- Condition: Corroded
- Location: Zone 500
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AROUND THE HOLE NR 52 OF ACTUATING CYLINDER ANCHORAGE LEFT WING.  CORROSION AROUND HOLE NR 52 OF ACTUATING CYLINDER ANCHORAGE LEFT WING WAS REMOVED IAW PART A OF AWA IRN 26 - 5721 - 06181 - ES2.
